MathSciNet Relay Station
MathSciNet bibliographic data
MR242719 (39 #4048) 05.55
Hauschild, K. Über Färbungen von $4$-regulären Landkarten. (German) Wiss. Z. Techn. Hochsch. Ilmenau 13 1967 399–401.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement